RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 4, Pages 483–489 (Mi mz11405)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Compactness of Convolution-Type Operators in Morrey Spaces

O. G. Avsyankin

Southern Federal University, Rostov-on-Don

Abstract: In a Morrey space, the product of the convolution operator with summable kernel and the operator of multiplication by an essentially bounded function is considered. Sufficient conditions for such a product to be compact are obtained. In addition, it is shown that the commutator of the convolution operator and the operator of multiplication by a function of weakly oscillating type is compact in a Morrey space.

Keywords: convolution operator, multiplication operator, Morrey space, commutator, compactness.

Funding Agency Grant Number
Southern Federal University ВнГр-07/2017-31
This work was supported by Southern Federal University under internal grant VnGr-07/2017-31.


DOI: https://doi.org/10.4213/mzm11405

Full text: PDF file (450 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:4, 437–443

Bibliographic databases:

UDC: 517.9
Received: 07.10.2016
Revised: 20.02.2017

Citation: O. G. Avsyankin, “On the Compactness of Convolution-Type Operators in Morrey Spaces”, Mat. Zametki, 102:4 (2017), 483–489; Math. Notes, 102:4 (2017), 437–443

Citation in format AMSBIB
\Bibitem{Avs17}
\by O.~G.~Avsyankin
\paper On the Compactness of Convolution-Type Operators in Morrey Spaces
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 4
\pages 483--489
\mathnet{http://mi.mathnet.ru/mz11405}
\crossref{https://doi.org/10.4213/mzm11405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991895}
\elib{http://elibrary.ru/item.asp?id=30512283}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 4
\pages 437--443
\crossref{https://doi.org/10.1134/S0001434617090152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032266590}


Linking options:
  • http://mi.mathnet.ru/eng/mz11405
  • https://doi.org/10.4213/mzm11405
  • http://mi.mathnet.ru/eng/mz/v102/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Avsyankin, “Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces”, Math. Notes, 104:3 (2018), 331–338  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    References:22
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019